Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 81, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 14, 2008, 3:40 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 80 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 3:40 PM CDT (20:40 UTC)
- Expired
- Jun 14, 2008, 5:00 PM CDT
- In force
- 80 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Iowa County, WI
The radar
The Milwaukee radar (KMKX), 114 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | TSTM WND GST 58 | 1 W Mount Horeb, WI | PEA SIZE HAIL ALSO REPORTED |
| Jun 14, 3:50 PM CDT | HAIL 0.25 | Cross Plains, WI | |
| Jun 14, 3:57 PM CDT | HAIL 1 | Mcfarland, WI | |
| Jun 14, 4:02 PM CDT | HAIL 0.75 | Middleton, WI | |
| Jun 14, 4:42 PM CDT | HAIL 0.88 | Sun Prairie, WI | MEASURED 50 MPH WINDS. TREE LIMBS AND SMALL BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:14 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 142040
SVRMKX
WIC025-049-142200-
/O.NEW.KMKX.SV.W.0081.080614T2040Z-080614T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 11 MILES NORTH OF
DODGEVILLE...AND MOVING EAST AT 32 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLACK EARTH BY 415 PM CDT...
MOUNT HOREB BY 420 PM CDT...
CROSS PLAINS BY 425 PM CDT...
VERONA AND MIDDLETON BY 440 PM CDT...
SHOREWOOD HILLS BY 445 PM CDT...
FITCHBURG AND MADISON CAPITOL SQUARE BY 450 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE TO A STURDY
SHELTER...BUT AWAY FROM WINDOWS. IF YOU EXPERIENCE SIGNIFICANT WIND
DAMAGE OR LARGE HAIL PLEASE RELAY THAT INFORMATION TO 911.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4282 9042 4321 9026 4317 9018 4316 9005
4320 9000 4320 8985 4324 8981 4327 8924
4286 8915
TIME...MOT...LOC 2040Z 280DEG 28KT 4311 9015
$$
COLLAR5 follow-up statements
000
WWUS53 KMKX 142049
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CDT SAT JUN 14 2008
WIC025-049-142200-
/O.CON.KMKX.SV.W.0081.000000T0000Z-080614T2200Z/
IOWA WI-DANE WI-
349 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DANE AND IOWA COUNTIES...
AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF DODGEVILLE TO MOUNT
HOREB...MOVING EAST AT 35 MPH.
AT 346 PM A TRAINED SPOTTER REPORTED 58 MPH WINDS 1 MILE WEST OF
MOUNT HOREB.
SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT VERNON BY 355 PM CDT...
ARENA BY 400 PM CDT...
BELLEVILLE AND VERONA BY 405 PM CDT...
MAZOMANIE...PINE BLUFF AND PAOLI BY 410 PM CDT...
BLACK EARTH AND FITCHBURG BY 415 PM CDT...
MARXVILLE BY 420 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4282 9042 4321 9026 4317 9018 4316 9005
4320 9000 4320 8985 4324 8981 4327 8924
4286 8915
TIME...MOT...LOC 2049Z 271DEG 31KT 4313 9004 4300 8974
$$
COLLAR000
WWUS53 KMKX 142102
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT SAT JUN 14 2008
WIC025-049-142200-
/O.CON.KMKX.SV.W.0081.000000T0000Z-080614T2200Z/
IOWA WI-DANE WI-
402 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DANE AND IOWA COUNTIES...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ARENA TO MIDDLETON TO
MCFARLAND...MOVING EAST AT 39 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAZOMANIE...CAMP RANDALL STADIUM...SHOREWOOD HILLS AND MONONA BY
410 PM CDT...
MADISON CAPITOL SQUARE AND MIDDLETON BY 415 PM CDT...
MARXVILLE BY 420 PM CDT...
MAPLE BLUFF BY 425 PM CDT...
INTERSTATE 90/94 INTERCHANGE BY 430 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4300 9035 4317 9018 4316 9005 4320 9000
4320 8985 4324 8981 4327 8924 4286 8915
4286 8983 4284 8984 4282 9041
TIME...MOT...LOC 2102Z 267DEG 34KT 4313 8988 4307 8953
4298 8925
$$
BORGHOFF000
WWUS53 KMKX 142112
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CDT SAT JUN 14 2008
WIC025-049-142200-
/O.CON.KMKX.SV.W.0081.000000T0000Z-080614T2200Z/
IOWA WI-DANE WI-
412 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DANE AND IOWA COUNTIES...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BLACK EARTH TO MARXVILLE TO
SHOREWOOD HILLS TO MCFARLAND...MOVING EAST AT 39 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MARXVILLE BY 420 PM CDT...
DANE...INTERSTATE 90/94 INTERCHANGE AND MADISON TRUAX AIRPORT BY
425 PM CDT...
CROSS PLAINS AND COTTAGE GROVE BY 430 PM CDT...
DE FOREST...WAUNAKEE AND SUN PRAIRIE BY 435 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4300 9035 4317 9018 4316 9005 4320 9000
4320 8985 4324 8981 4327 8924 4286 8915
4286 8983 4284 8984 4282 9041
TIME...MOT...LOC 2112Z 267DEG 34KT 4313 8975 4318 8955
4307 8940 4300 8917
$$
BORGHOFF000
WWUS53 KMKX 142122
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT SAT JUN 14 2008
WIC025-049-142200-
/O.CON.KMKX.SV.W.0081.000000T0000Z-080614T2200Z/
IOWA WI-DANE WI-
422 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DANE AND SOUTHEASTERN IOWA COUNTIES...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF MIDDLETON
TO WAUNAKEE TO MONONA TO 9 MILES NORTHEAST OF STOUGHTON...MOVING
EAST AT 39 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COTTAGE GROVE BY 430 PM CDT...
WAUNAKEE AND DE FOREST BY 435 PM CDT...
MIDDLETON AND WINDSOR BY 445 PM CDT...
TOKEN CREEK AND SUN PRAIRIE BY 450 PM CDT...
MAPLE BLUFF BY 455 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4292 9038 4320 9000 4319 8994 4320 8985
4324 8981 4327 8924 4286 8915 4286 8983
4284 8984 4282 9040 4285 9040
TIME...MOT...LOC 2122Z 267DEG 34KT 4313 8962 4318 8942
4307 8927 4300 8904
$$
BORGHOFF000
WWUS53 KMKX 142132
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT SAT JUN 14 2008
WIC025-049-142200-
/O.CON.KMKX.SV.W.0081.000000T0000Z-080614T2200Z/
IOWA WI-DANE WI-
432 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DANE AND SOUTHERN IOWA COUNTIES...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MIDDLETON TO TOKEN CREEK TO
COTTAGE GROVE TO LAKE MILLS...MOVING EAST AT 42 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MIDDLETON BY 435 PM CDT...
WINDSOR AND MADISON TRUAX AIRPORT BY 440 PM CDT...
TOKEN CREEK BY 445 PM CDT...
MAPLE BLUFF AND SUN PRAIRIE BY 450 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4290 9039 4291 9038 4293 9038 4293 8983
4321 8983 4327 8924 4286 8915 4286 8983
4284 8984 4282 9040
TIME...MOT...LOC 2132Z 267DEG 36KT 4314 8946 4320 8923
4308 8911 4300 8888
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:18 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 14, 2:18 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CDT SAT JUN 14 2008 .TONIGHT...WATER VAPOR/RUC COMBO SHOWS A COUPLE OF IMPULSES UPSTREAM WITHIN THE BROAD CYCLONIC FLOW. H5 TEMPS -17 TO -19C WITH SFC DEWS IN THE MID 50S. LI AXIS AROUND -5 STRETCHES ACRS THE CWA AHEAD OF TROUGH. BUFKIT SOUNDINGS SHOW INVERTED-V PROFILE. LOW LEVEL MOISTURE HANDLED POORLY IN MODEL SOUNDINGS GIVEN REAL WORLD TRENDS. IN FACT ONGOING CONVECTION ALONG AND SOUTH OF A DBQ TO ALO LINE FEEDING OFF THE BETTER MOISTURE. HOWEVER DECENT MID LEVEL LAPSE RATES AND VEERING WIND PROFILES SUGGEST STORM ORGANIZATION WILL BE THERE SHOULD STORMS GET GOING ACRS SRN WI. CURRENT SVR WATCH JUST SOUTH OF CWA GIVEN ANTICIPATED LOCATION OF GREATEST STORM COVERAGE...BUT WATCH DOES BUMP TO THE BORDER. .SUNDAY...ANOTHER IMPULSE ARRIVES WITH COLD FRONT AND GOOD RRQ UPR JET...POSSIBLY EVEN COUPLED WITHIN TWO SEGMENTS...WILL PROBABLY LEAD TO A ROUND OF STORMS ACROSS THE CWA ON SUNDAY. THIS MAY BE ONGOING FROM A COMPLEX THAT INITIATES UPSTREAM OVERNIGHT. MORE MOISTURE WORKS IT WAY UP AHEAD OF THE FRONT WITH SOUNDINGS SHOWING GOOD INSTABILITY. SLGT RISK FOR SEVERE FROM SPC LOOKS GOOD. RAINFALL AMOUNTS WITH THIS ROUND WILL BE HEAVY UNDER THE SCATTERED STORMS. HOWEVER...THEY WILL BE ON THE MOVE AND AREAL ACCUMULATIONS SHOULD NOT BE ENOUGH TO HAVE APPRECIABLE IMPACT ON CURRENT RIVER TRENDS. .MONDAY AND BEYOND...DRY COOL AIR MOVES IN IN WAKE OF THE COLD FRONT SUNDAY NIGHT. HIGH PRESSURE BUILDS IN FOR MOST OF NEXT WEEK. THERE IS SOME INDICATION THAT WE COULD SEE SOME DIURNAL /PEAK HEATING/ SHOWERS OR THUNDERSTORMS TUE THROUGH THU...BUT NOT ENOUGH CONFIDENCE TO CHANGE COURSE NOW. AT ANY RATE...PROBABILITIES WOULD BE SMALL AND RAINFALL AMOUNTS LIGHT. AGAIN...NO IMPACT ON RIVER TRENDS EXPECTED. IT SHOULD BE A GOOD WEEK AHEAD FOR DRYING OUT. && .AVIATION...A COUPLE OF CHANCES FOR CONVECTION...ONE THIS EVENING WITH DAYTIME HEATING INTERACTING WITH SFC TROUGH AND UPPER LEVEL IMPULSE/JETLET...THEN ANOTHER SHOT WITH COLD FRONT TOMORROW. BY AND LARGE EXPECT VFR CIGS/VSBYS THRU MIDDAY TOMORROW. CONVECTION SHOULD MOVE ALONG SO ANY REDUCTIIONS TO SUB-VFR CONDITIONS SHOULD BE BRIEF. .MARINE...DECENT PRES GRADIENT AHEAD OF TROUGH...SO SW WINDS GUSTING INTO CRITERIA. WENT WITH SCA INTO THE EVENING HOURS. WINDS PROGGD TO DECREASE INTO MID EVE WITH LESS MIXING AND A MORE RELAXED GRADIENT WITH PASSAGE OF TROUGH AND HINT OF RDGING SLIDING ACRS BY MIDNIGHT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646. && SHORT/LONG TERM...05 AVIATION/MARINE...10
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT SAT JUN 14 2008 WIZ046-047-051-052-056>060-062>072-150900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE REGION. WIDESPREAD FLOODING CONTINUES WITH NUMEROUS CLOSINGS OF INTERSTATE HIGHWAYS AND MAJOR HIGHWAYS. HIGH WATER WILL CONTINUE OVER MANY AREAS INTO THE WEEKEND. MANY LAKES...RIVERS AND STREAMS REMAIN AT...OR ARE EXPECTED TO REACH RECORD LEVELS. SEE OUR ADVANCED HYDROLOGIC PREDICTION SERVICES INTERNET PAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH 130 PM SUNDAY FOR THE ENTIRE REGION. HIGH WATER WILL CONTINUE OVER MANY AREAS. MANY LAKES...RIVERS AND STREAMS WILL REMAIN WELL ABOVE FLOOD STAGE THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...TONIGHT AND AGAIN SUNDAY. LMZ643>646-150900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF SOUTHERN WISCONSIN THROUGH 8 PM. DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM DUE TO GUSTY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING. SOME THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. COLLAR WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:36 PM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jun 14, 5:03 AM CDT | River Flood Warning | MKX | Ozaukee | 30 hr |
| Jun 14, 4:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson | 44 min |
| Jun 14, 4:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 62 min |
| Jun 14, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 40 min |
| Jun 14, 5:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 14, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 51 min |
| Jun 14, 5:19 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 15 min |
| Jun 14, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 53 min |
| Jun 14, 5:24 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 36 min |
| Jun 14, 6:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 17 min |
| Jun 14, 6:23 PM CDT | Special Marine Warning | MKX | 83 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.